A flower structure of backward flow invariant domains for semigroups

Mark Elin, David Shoikhet, Lawrence Zalcman

Research output: Contribution to journalArticlepeer-review

3 Scopus citations

Abstract

In this Note, we study conditions which ensure the existence of backward flow invariant domains for semigroups of holomorphic self-mappings of a simply connected domain D. More precisely, the problem is the following. Given a one-parameter semigroup S on D, find a simply connected subset Ω ⊂ D such that each element of S is an automorphism of Ω, in other words, such that S forms a one-parameter group on Ω. To cite this article: M. Elin et al., C. R. Acad. Sci. Paris, Ser. I 346 (2008).

Original languageEnglish
Pages (from-to)293-296
Number of pages4
JournalComptes Rendus Mathematique
Volume346
Issue number5-6
DOIs
StatePublished - Mar 2008

Bibliographical note

Funding Information:
E-mail addresses: mark.elin@gmail.com (M. Elin), davs27@netvision.net.il (D. Shoikhet), zalcman@macs.biu.ac.il (L. Zalcman). 1 Research supported by The German–Israeli Foundation for Scientific Research and Development, G.I.F. Grants No. G-643-117.6/1999 and I-809-234.6/2003.

Fingerprint

Dive into the research topics of 'A flower structure of backward flow invariant domains for semigroups'. Together they form a unique fingerprint.

Cite this